# SDR VQIA2018F00012

- Difficulty date: January 3, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N631VA
- Make and model: Airbus A320-214
- Aircraft serial: 3135
- Engine: Cfmint CFM565B4
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXHAUST ODOR IN CABIN DURING DESCENT.   R & R THE RECIRCULATION FILTERS 1 & 2 IAW AMM 21-21-41, AND REPLACED CONTAMINATED INSULATION BLANKETS IN VICINITY OF RECIRCULATION FAN INLET.  PERFORMED TSM 05-50-00-810-831-A.  PERFORMED IDLE CHECK IAW AMM 71-00-00-710-006,  NO ODOR NOTED.
